Clonodine, lisinopril, tramadol, lorazepam. I'm not just a little itchy, I'm raking my skin. I don't have hives. I just started the tramadol but haven't found side effect or interaction of this itchy magnitude. I don't have any known allergies.
Barchie; if the itching is still going on check with the doctor on Monday, Not all side effects are always listed and the chances are it is the newest medication you are taking now but the only way is to stop it and see what happens or have the doctor prescribe something in place of the Tramadol. Have you changed anything else a vitamin or suppliment or anything in your diet.Think about it But if this continues call your doctor Monday. Chuck1957
Hi, after reading your comments, it seems that the most likely cause would either be the side effects post shingles or a reaction between your medications. Before reading what you wrote about Tramadol, i was going to suggest that this could be the cause, as i had severe itching when i was taking Tramadol. I hope you get to the bottom of what is going on...
Yes, Since I, like many, have a small allergic itch reaction to hydrocodone, I asked my orthopedic doc to give me something else for my back pain. I was prescribed Tramadol. I took it the first time and all was good, the second, third and fourth nights I itched so badly I wanted to dig holes in my body. I did take it once in the morning, no reaction, but found I woke up with backache, so started taking it at bedtime, when I also take hormone, crestor, and a diuretic. Whether its a reaction due to other meds, I do not know. I do have hives and have been diagnosed with Idiopatic Urticaria, which basically means the dermatologist and allergist do not know whats causing the hives, which come and go periodically, but DO NOT ITCH.
- Clonidine Drug Information
- Lisinopril Drug Information
- Lorazepam Drug Information
- Tramadol Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Mar 2010 • 1 answer
Posted 4 Aug 2010 • 2 answers
Posted 17 May 2013 • 2 answers
Posted 10 Oct 2013 • 2 answers
Posted 26 Aug 2015 • 0 answers